# SDR SIMA20161122003

- Difficulty date: November 22, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 29,809 hours, 25,474 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FLIGHT ATTENTDANT FLASHLIGHT INOPERATIVE.  REMOVED & REPLACED THE FLASHLIGHT. OPS CHECKED GOOD IAW AMM 33-50-16.
